MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC
Lot Number 5211906
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient faced bent cannula issues twice on the same day that resulted in high blood glucose level of 44 mmol/l and nausea, which was treated with syringe and insulin.Reportedly, she went to the doctor who recommended her to go to emergency.She was then admitted to the hospital because of high blood glucose and ketones level.She received intravenous insulin drip as corrective treatment and was hospitalized for 2 days.At the time of this report, her blood glucose was 6.7 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/9 PCC
MDR Report Key8287929
Report Number3003442380-2019-00386
Device Sequence Number16632512
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2020
Device Lot Number5211906
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date01/30/2019
Patient Sequence Number1